# SDR DALA2024012000891

- Difficulty date: January 18, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 89,608 hours, 41,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: AD. RELATED (AA5311-01216) R2 DOOR STOP #5 AT FR66 1 EA. HOLE EXCEEDING LIMIT. HOLE#2. C/A: FR66 R/H DOOR STOP FITTING NO.5, 4E A FASTENER HOLES COLD WORKED AND OVERSIZED TO 0.281 IAW A320 SRM 53-41-12-300-0 08, 53-41-12-300-009, NTM 51-10-01, 51-10-08. FINAL REPAIR ACCOMPLISHED ON N/R: 14845.0139, 14845.0138 PER ERA 615149-14AD REV ORG, JOB COMPLETE. (LP: 0160625)
